# SDR 96ZZZX1559

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Aircraft: N12455
- Make and model: Cessna 414A
- Aircraft serial: 414A1207
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 115721
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CRANKCASE 1157-21 DEFECTIVE DUE TO CRACKS AFT OF NR 2 CYLINDER.  ALSO, NR 2 AND NR 3 BEARING SADDLES HAVE CRACKS.  CRANKCASE PN 643202 MODIFIED TO 1157-21 PER STC SE 3630SW.
